Proof Theory of Finite-valued Logics

Dissertation, Technische Universität Wien (1993)
Authors
Richard Zach
University of Calgary
Abstract
The proof theory of many-valued systems has not been investigated to an extent comparable to the work done on axiomatizatbility of many-valued logics. Proof theory requires appropriate formalisms, such as sequent calculus, natural deduction, and tableaux for classical (and intuitionistic) logic. One particular method for systematically obtaining calculi for all finite-valued logics was invented independently by several researchers, with slight variations in design and presentation. The main aim of this report is to develop the proof theory of finite-valued first order logics in a general way, and to present some of the more important results in this area. In Systems covered are the resolution calculus, sequent calculus, tableaux, and natural deduction. This report is actually a template, from which all results can be specialized to particular logics.
Keywords many-valued logic  sequent calculus  natural deduction  resolution  tableaux
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Elimination of Cuts in First-Order Finite-Valued Logics.Matthias Baaz, Christian G. Fermüller & Richard Zach - 1994 - Journal of Information Processing and Cybernetics EIK 29 (6):333-355.
Partial and Paraconsistent Three-Valued Logics.Vincent Degauquier - 2016 - Logic and Logical Philosophy 25 (2):143-171.
Finite-Valued Reductions of Infinite-Valued Logics.Aguzzoli Stefano & Gerla Brunella - 2002 - Archive for Mathematical Logic 41 (4):361-399.
Natural Deduction for Three-Valued Regular Logics.Yaroslav Petrukhin - 2017 - Logic and Logical Philosophy 26 (2):197–206.
Finiteness in Infinite-Valued Łukasiewicz Logic.Stefano Aguzzoli & Agata Ciabattoni - 2000 - Journal of Logic, Language and Information 9 (1):5-29.

Analytics

Added to PP index
2018-05-12

Total downloads
13 ( #450,083 of 2,303,776 )

Recent downloads (6 months)
1 ( #428,577 of 2,303,776 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature